Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 256, NWS Norman, OK

May 20, 2012Wichita County, Wilbarger County, Texas; Tillman County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 20, 2012, 4:39 PM CDT for Wichita County, Wilbarger County, Texas; Tillman County, Oklahoma. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2012, 4:39 PM CDT (21:39 UTC)
Expired
May 20, 2012, 5:21 PM CDT
In force
42 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Tillman County, OK, Wichita County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 24 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 5:03 PM CDTHAIL 14 N Electra, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.7 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-343 J/kg
Mixed-layer LCL
1477 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WUUS54 KOUN 202139
SVROUN
OKC141-TXC485-487-202245-
/O.NEW.KOUN.SV.W.0256.120520T2139Z-120520T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
439 PM CDT SUN MAY 20 2012

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN TILLMAN COUNTY IN  OKLAHOMA...
  NORTHWESTERN WICHITA COUNTY IN  TEXAS...
  EXTREME NORTHEASTERN WILBARGER COUNTY IN  TEXAS...

* UNTIL 545 PM CDT

* AT 439 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO 
  GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM 
  WAS LOCATED NEAR DAVIDSON...MOVING EAST AT 15 MPH. 

* LOCATIONS IMPACTED INCLUDE...
  GRANDFIELD AND HAYNESVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3410 9905 3419 9909 3428 9907 3429 9862
      3395 9876
TIME...MOT...LOC 2136Z 285DEG 12KT 3420 9902 

$$

MBS
3 follow-up statements
919 
WWUS54 KOUN 202153
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
453 PM CDT SUN MAY 20 2012

OKC141-TXC485-487-202245-
/O.CON.KOUN.SV.W.0256.000000T0000Z-120520T2245Z/
TILLMAN OK-WICHITA TX-WILBARGER TX-
453 PM CDT SUN MAY 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM 
CDT FOR EXTREME SOUTHEASTERN TILLMAN...NORTHWESTERN WICHITA AND 
EXTREME EAST CENTRAL WILBARGER COUNTIES...

AT 452 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES 
SOUTHEAST OF DAVIDSON...MOVING EAST AT 15 MPH. 

LOCATIONS IMPACTED INCLUDE...
HAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3395 9876 3410 9905 3418 9905 3423 9899
      3421 9865
TIME...MOT...LOC 2150Z 285DEG 12KT 3419 9897 

$$

MBS
342 
WWUS54 KOUN 202203
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
503 PM CDT SUN MAY 20 2012

OKC141-202255-
/O.CAN.KOUN.SV.W.0256.000000T0000Z-120520T2245Z/
TILLMAN OK-
503 PM CDT SUN MAY 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN 
TILLMAN COUNTY IS CANCELLED...

THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED 
SOUTH OF THE RED RIVER. THE WARNING HAS BEEN CANCELLED. 

LAT...LON 3395 9876 3410 9905 3412 9900 3417 9895
      3411 9870
TIME...MOT...LOC 2202Z 318DEG 22KT 3411 9892 

$$

TXC485-487-202245-
/O.CON.KOUN.SV.W.0256.000000T0000Z-120520T2245Z/
WICHITA TX-WILBARGER TX-
503 PM CDT SUN MAY 20 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM 
CDT FOR NORTHWESTERN WICHITA AND EXTREME EAST CENTRAL WILBARGER 
COUNTIES...

AT 500 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND 
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 
HAYNESVILLE...MOVING SOUTHEAST AT 25 MPH. 

LOCATIONS IMPACTED INCLUDE...
HAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3395 9876 3410 9905 3412 9900 3417 9895
      3411 9870
TIME...MOT...LOC 2200Z 318DEG 22KT 3411 9892 

$$

MBS
536 
WWUS54 KOUN 202221
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
521 PM CDT SUN MAY 20 2012

TXC485-487-202255-
/O.CAN.KOUN.SV.W.0256.000000T0000Z-120520T2245Z/
WICHITA TX-WILBARGER TX-
521 PM CDT SUN MAY 20 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WICHITA AND 
EXTREME EAST CENTRAL WILBARGER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAD WEAKENED NORTH OF 
HIGHWAY 287...AND WAS NO LONGER SEVERE. THEREFORE THIS WARNING 
HAS BEEN CANCELLED.  

A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 
545 PM CDT FOR WEST CENTRAL WICHITA AND EAST CENTRAL 
WILBARGER COUNTIES...INCLUDING ELECTRA.

LAT...LON 3395 9876 3410 9905 3412 9900 3417 9895
      3411 9870
TIME...MOT...LOC 2219Z 285DEG 12KT 3411 9892 

$$

MBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 20, 2:46 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 20, 2:46 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
246 PM CDT SUN MAY 20 2012

.DISCUSSION...
AS WE TRANSITION TO NORTHWEST FLOW WITH FAR SOUTHERN PORTION OF
PLAINS TROUGH PROGRESSING EASTWARD ACROSS KANSAS...SCATTERED
THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOP ACROSS CENTRAL
OKLAHOMA INTO THE EARLY EVENING. ADDITIONAL STORM DEVELOPMENT
POSSIBLE ACROSS NORTH-CENTRAL OKLAHOMA NEAR DIFFERENTIAL HEATING
BOUNDARY...AND ALSO ACROSS FAR SOUTHERN OKLAHOMA AND NORTH TEXAS
NEAR MAIN FRONTAL BOUNDARY. OVERALL UPPER SUPPORT NOT ALL THAT
GREAT AND MOST OF THE REGION HAS BEEN AFFECTED BY DAYTIME CLOUD
COVER. MOSTLY SUNNY AND UNSTABLE REGION ACROSS THE RED RIVER
VALLEY OF SOUTH-CENTRAL AND SOUTHEAST OKLAHOMA WILL NEED TO BE
MONITORED...BUT SUBSIDENCE ON SOUTHERN/DOWNSTREAM PERIPHERY OF
STORM COMPLEX EVIDENT IN SATELLITE TRENDS.

WILL KEEP POPS GOING TOMORROW AND TOMORROW NIGHT WITH MAIN
BOUNDARY NEAR SOUTHERN AND WESTERN PORTIONS OF CWA...WITH POPS
MAINLY CONFINED TO WESTERN/SOUTHERN OKLAHOMA AND WESTERN NORTH
TEXAS. WARMING TREND AND RETURN TO SOUTHERLY WIND DURING THE WEEK
EXPECTED WITH DRY FORECAST AFTER MONDAY NIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  58  79  59  85 /  40  10  10  10
HOBART OK         59  78  61  87 /  30  20  10  10
WICHITA FALLS TX  65  83  62  90 /  30  30  10  10
GAGE OK           51  78  59  89 /  20  20  10  10
PONCA CITY OK     54  77  53  82 /  20  10  10  10
DURANT OK         66  85  60  86 /  40  30  10  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

06/11
Hazardous weather outlook, May 20, 11:55 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT SUN MAY 20 2012

OKZ004>048-050>052-TXZ083>090-211000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT SUN MAY 20 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORM OUTLOOK...
A FEW MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS LATE THIS AFTERNOON
AND EVENING.

DISCUSSION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE
TO DEVELOP ACROSS WEST CENTRAL AND CENTRAL OKLAHOMA THROUGH
THE MID AFTERNOON HOURS.  LIMITED INSTABILITY WILL KEEP STORMS
BELOW SEVERE LEVELS...BUT A FEW STORMS WILL PRODUCE SMALL HAIL...
FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL.

SUNSHINE AND BETTER INSTABILITY ACROSS THE SOUTHERN THIRD OF
OKLAHOMA AND WESTERN NORTH TEXAS MAY RESULT IN ISOLATED TO
WIDELY SCATTERED STORMS BY LATE AFTERNOON.  A WEAK COLD FRONT
AND DIFFERENTIAL HEATING MAY HELP WITH THE DEVELOP OF
STORMS...BUT LARGE SCALE FORCING WILL BE WEAK AT BEST.  IF
STORMS CAN FORM...A FEW MAY PRODUCE HAIL TO THE SIZE OF
QUARTERS ALONG WITH GUSTY WINDS AND HEAVY RAIN.  STORM
INTENSITY WILL DECREASE BY THE MID-EVENING.

PROBABILITY TABLE... VALID THROUGH 700 AM CDT MONDAY MAY 21.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS CHANCES WILL PERSIST MONDAY AS THE FRONT STALLS ACROSS
SOUTHERN OKLAHOMA ON MONDAY AND THEN BEGINS TO RETREAT
BACK TO THE NORTH MONDAY NIGHT. THE RISK OF SEVERE WEATHER IS
RELATIVELY LOW.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED
5 AM MONDAY.

In the hours before

Special weather statement, May 20, 10:55 AM CDT, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1055 AM CDT SUN MAY 20 2012

OKZ025-201630-
OKLAHOMA OK-
1055 AM CDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OKLAHOMA COUNTY UNTIL
1130 AM CDT...

AT 1054 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR THE
VILLAGE...MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3547 9737 3554 9758 3563 9756 3562 9728
TIME...MOT...LOC 1554Z 278DEG 13KT 3556 9751
Special weather statement, May 20, 11:22 AM CDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1122 AM CDT SUN MAY 20 2012

OKZ024-201700-
CANADIAN OK-
1122 AM CDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CANADIAN COUNTY
UNTIL 1200 PM CDT...

AT 1118 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EL RENO...
MOVING EAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
FREQUENT CLOUD TO GROUND LIGHTNING...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3549 9767 3548 9795 3559 9800 3568 9773
TIME...MOT...LOC 1618Z 252DEG 15KT 3554 9793
Special weather statement, May 20, 3:33 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
333 PM CDT SUN MAY 20 2012

OKZ037-TXZ085-202115-
TILLMAN OK-WILBARGER TX-
333 PM CDT SUN MAY 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TILLMAN AND
WILBARGER COUNTIES UNTIL 415 PM CDT...

AT 330 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FARGO...
MOVING NORTHEAST AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
VERNON...DAVIDSON...FARGO...HARROLD AND OKLAUNION.

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

LAT...LON 3436 9924 3434 9923 3435 9919 3438 9920
      3446 9905 3405 9896 3404 9933 3428 9938
TIME...MOT...LOC 2030Z 245DEG 12KT 3423 9926

MBS
Local storm report, May 20, 4:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
426 PM CDT SUN MAY 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             3 S DAVIDSON            34.20N 99.08W
05/20/2012  E1.00 INCH       WILBARGER          TX   EMERGENCY MNGR

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 3:33 PM CDTSpecial Weather StatementOUNWilbarger42 min
May 20, 4:00 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger45 min
May 20, 4:57 PM CDTSevere Thunderstorm WarningOUNWichita, Wilbarger48 min
May 20, 5:36 PM CDTSevere Thunderstorm WarningOUNArcher, Wichita, Wilbarger33 min
May 20, 5:44 PM CDTSpecial Weather StatementOUNBaylor46 min
May 20, 5:48 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor, Wilbarger42 min
May 20, 6:30 PM CDTSevere Thunderstorm WarningOUNArcher, Baylor13 min
May 19, 7:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Custer, Dewey, Roger Mills, Washita62 min
May 19, 7:38 PM CDTSevere Thunderstorm WarningOUNDewey, Major, Woodward30 min
May 19, 8:28 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita62 min
May 19, 8:50 PM CDTSevere Thunderstorm WarningOUNGrant40 min
May 19, 9:03 PM CDTSpecial Weather StatementOUNWoodward27 min
May 19, 9:16 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Kiowa, Washita59 min
May 19, 9:23 PM CDTSevere Thunderstorm WarningOUNGrant, Kay56 min
May 19, 9:27 PM CDTSevere Thunderstorm WarningOUNBeckham, Blaine, Caddo, Custer, Washita63 min
May 19, 9:37 PM CDTSpecial Weather StatementOUNHarmon23 min
May 19, 10:08 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa67 min
May 19, 10:16 PM CDTSpecial Weather StatementOUNHarmon29 min
May 19, 10:23 PM CDTSpecial Weather StatementOUNMajor37 min
May 19, 10:41 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita54 min
May 19, 10:47 PM CDTSpecial Weather StatementOUNCaddo28 min
May 19, 11:07 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa53 min
May 19, 11:19 PM CDTSpecial Weather StatementOUNCaddo26 min
May 19, 11:26 PM CDTSpecial Weather StatementOUNKiowa34 min
May 19, 11:50 PM CDTSpecial Weather StatementOUNCaddo25 min
May 19, 11:54 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman47 min
May 20, 12:13 AM CDTSpecial Weather StatementOUNCaddo32 min
May 20, 12:20 AM CDTSpecial Weather StatementOUNWashita25 min
May 20, 12:28 AM CDTSevere Thunderstorm WarningOUNCanadian, Grady36 min
May 20, 12:38 AM CDTSevere Thunderstorm WarningOUNWashita67 min
May 20, 12:48 AM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Oklahoma57 min
May 20, 1:21 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie37 min
May 20, 1:44 AM CDTSpecial Weather StatementOUNKiowa31 min
May 20, 1:59 AM CDTSpecial Weather StatementOUNPottawatomie, Seminole31 min
May 20, 2:07 AM CDTSpecial Weather StatementOUNGrady38 min
May 20, 2:42 AM CDTSpecial Weather StatementOUNCaddo, Grady48 min
May 20, 3:15 AM CDTSpecial Weather StatementOUNGarvin30 min
May 20, 3:34 AM CDTSpecial Weather StatementOUNGrady41 min
May 20, 3:35 AM CDTSpecial Weather StatementOUNGarvin25 min
May 20, 4:08 AM CDTSpecial Weather StatementOUNSeminole37 min
May 20, 4:28 AM CDTSpecial Weather StatementOUNGarvin32 min
May 20, 4:35 AM CDTSpecial Weather StatementOUNSeminole25 min
May 20, 5:03 AM CDTSpecial Weather StatementOUNCaddo27 min
May 20, 5:18 AM CDTAreal Flood AdvisoryOUNCaddo, Grady3 hr
May 20, 5:30 AM CDTSpecial Weather StatementOUNCaddo30 min
May 20, 8:23 AM CDTSpecial Weather StatementOUNStephens37 min
May 20, 9:03 AM CDTSpecial Weather StatementOUNCarter27 min
May 20, 10:13 AM CDTSpecial Weather StatementOUNCanadian32 min
May 20, 10:55 AM CDTSpecial Weather StatementOUNOklahoma35 min
May 20, 11:22 AM CDTSpecial Weather StatementOUNCanadian38 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.